Serious adverse reactions to adrenaline are becoming more likelyBMJ 1996; 313 doi: https://doi.org/10.1136/bmj.313.7052.299b (Published 03 August 1996) Cite this as: BMJ 1996;313:299
- John A Wilson
- Consultant in allergy and clinical immunology Royal Liverpool University Hospitals, Liverpool L7 8XP
EDITOR,—Pamela W Ewan's findings with regard to peanut and nut allergy1 agree with my personal experience of the problem: such allergy occurs in otherwise atopic subjects, it is acquired early (possibly in utero in some cases), and after the first adverse reaction sufferers are almost invariably aware of the problem—although in some this is at a subconscious level, and they become averse to all nuts without remembering the reason.
I doubt, however, Ewan's implication that the problem …
Log in using your username and password
Log in through your institution
Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
Sign up for a free trial